Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Which one is causing this? geoff

Posted by Ritch on February 12, 2003, at 21:55:08

In reply to Which one is causing this?, posted by geoff on February 12, 2003, at 12:49:12

> I was on 225mg of effexor for a little over a year. It worked great except for the sexual side effects. Last fall I started on 100mg of Welbutrin as an enhancer. It didn't seem to cause any more side effects although it enhanced the one I had. My Dr. finally agreed to take me off the effexor. I dropped to 150 mg for a week, then nothing. Meantime I increased the Welbutrin to 200mg for the same week, then 300mg. The final stage was a week ago. Now I am not very functional. I have dizzyness, headaches, extremely stiff neck, anxiety, twitches and insomnia. I have read that these are all side effects of taking Welbutrin and stopping effexor. I don't know what to do, I am at a loss. Anybody go through this before?

Wellbutrin can cause a lot of worsened anxiety in many people-especially those with anxiety disorders already diagnosed (I can't hack WB). Effexor tends to help with anxiety. It could be you are now taking a medication that does nothing for the original problem?, but was prescribed to treat a side effect of a medication you no longer take anyhow.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:140713
URL: http://www.dr-bob.org/babble/20030208/msgs/140784.html